# SDR FDEA201512304104

- Difficulty date: December 30, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 47,583 hours, 16,854 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: A53974228200
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER 54L, STRINGER SPLICE FITTING FOUND CORRODED AT FRAME 65.  REPLACED THE SPLICE FITTING IAW SRM 51-40-21.  THIS IS A MAJOR REPAIR IAW GMM 6-2-100.
